Econometrica: Mar 1980, Volume 48, Issue 2

Stability and Speed of Adjustment under Retiming of Lags<355:SASOAU>2.0.CO;2-M
p. 355-370

Donald V. T. Bear, John Conlisk, Richard Harriff

The subject is retiming of lags in a system of linear difference equations. The issues are (i) the effect of lag retiming on stability and (ii) the effect of lag retiming on speed of adjustment. Regarding (i), a theorem due to Bear [1] is sharpened; and new conditions for stability to survive under a retiming of lags are obtained. Regarding (ii), the main results concern the effects of "lag perturbations" and "spread perturbations" on speed of adjustment in models with nonnegative coefficients.

Log In To View Full Content